MathSciNet Relay Station
MathSciNet bibliographic data
MR1456513 53C42 (53C40)
Barbosa, João Lucas Marques; Colares, Antônio Gervasio Stability of hypersurfaces with constant $r$-mean curvature. Ann. Global Anal. Geom. 15 (1997), no. 3, 277–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement